# SDR JGVR20190912001

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 10,769 hours, 7,193 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION ON VERTICAL STABILIZER AFT SPAR, LT SPAR CLIP APPROXIMATELY 11 INCHES ABOVE LOWER RUDDER HINGE BY MECHANICAL BLENDING, PERFORMING NDT, TREATING, PRIMING, AND TOP COATING PER REPAIR MEMO.
